# SDR SWIA200211232

- Difficulty date: September 15, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 427 hours, 319 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 601R146992
- Part serial: SBRJ742
- Condition: Bird Strike
- Location: Rt Wing
- Part time: 395 hours, 297 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RIGHT OUTBOARD FLAP DAMAGED BY BIRD STRIKE.  REMOVED AND REPLACED RIGHT WING OUTBOARD FLAP ASSEMBLY IAW 27-53-00.  OPS CHECK GOOD.
